# SDR QXEA2016041300256

- Difficulty date: April 6, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 22,005 hours, 23,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 584-644
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 584.5 TO FS 644.5 STRINGER 31R HAS CORROSION ON BUCKTAILS, RIVETS. REMOVED CORRODED RIVETS ON STR 31R BETWEEN FS X584 TO FS X644.5 IAW SRM 51-42-05-02-01. INSTALLED RIVETS AT STA 584-644, STR 31R, REF SRM 51-42-05, REPAIR -01.  RESTORED FINISH TO INTERIOR SIDE OF REPLACED RIVETS REF SRM 51-25-25-02-01.  TOUCHED UP RIVET HEADS IAW SRM 51-25-05, REPAIR 01 ITEM 5 F 1-4. M-184 IS NOT REQUIRED, FASTENERS ONLY.
